MathSciNet Relay Station
MathSciNet bibliographic data
MR2805065 35Q31 (35B30 35B65 35S50 76B03 76B15)
Alazard, T.; Burq, N.; Zuily, C. On the water-wave equations with surface tension. Duke Math. J. 158 (2011), no. 3, 413–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement